# SDR SWAA2021102725513

- Difficulty date: October 3, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO INTERCOSTAL ATTACH ANGLE CRACKED BS 400 LBL 25 WL 155.   REMOVED  INTERCOSTAL ATTACH ANGLE IAW SRM 51-40-02 AND DWG 143A7505 REV.-B.   LOCATED AND DRILLED NEW ATTACH ANGLE IAW SRM 51-40-02-0G0-0, AND DWG 143A7505 REV- B.    INSTALLED FCB INTERCOSTAL ATTACH ANGLE IAW SRM 51-40-02 AND DWG 143A7505 ID:0002 REV B.
